RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2019, Number 12, Pages 71–81 (Mi ivm9528)  

On differentiation with respect to parameter of a hypergeometric function of a special type

P. L. Ivankov

Bauman Moscow State Technical University, 5/1 2-ya Baumanskaya str., Moscow, 105005 Russia

Abstract: We propose an effective construction of Padé approximation for the hypergeometric function of special type and its derivative with respect to parameter and this parameter is included both in numerator and denominator of the general term of the corresponding series. The aforementioned construction has been realized by means of a modification of the method that was applied earlier in simpler situations. Thus obtained approximation is made use of afterwards to establish the lower estimates of the numerical linear forms in the values of the functions under consideration. Analagous estimates one could obtain by the known in the theory of transcendental numbers Siegel's method but the estimates obtained by this method would be of less exactness.

Keywords: hypergeometric functions, differentiation with respect to parameter, estimates of linear forms.

DOI: https://doi.org/10.26907/0021-3446-2019-12-71-81

Full text: PDF file (340 kB)
References: PDF file   HTML file

UDC: 511.361
Received: 08.01.2019
Revised: 03.03.2019
Accepted: 27.03.2019

Citation: P. L. Ivankov, “On differentiation with respect to parameter of a hypergeometric function of a special type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, no. 12, 71–81

Citation in format AMSBIB
\Bibitem{Iva19}
\by P.~L.~Ivankov
\paper On differentiation with respect to parameter of a hypergeometric function of a special type
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2019
\issue 12
\pages 71--81
\mathnet{http://mi.mathnet.ru/ivm9528}
\crossref{https://doi.org/10.26907/0021-3446-2019-12-71-81}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9528
  • http://mi.mathnet.ru/eng/ivm/y2019/i12/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:71
    Full text:5
    References:4
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020